Some semigroup classes and congruences on Bruck-Reilly and generalized Bruck-Reilly *-extensions of monoids


OĞUZ ÜNAL S. , Karpuz B. G.

ASIAN-EUROPEAN JOURNAL OF MATHEMATICS, vol.8, no.4, 2015 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 8 Issue: 4
  • Publication Date: 2015
  • Doi Number: 10.1142/s1793557115500758
  • Title of Journal : ASIAN-EUROPEAN JOURNAL OF MATHEMATICS

Abstract

In this paper, we determine necessary and sufficient conditions for Bruck-Reilly and generalized Bruck-Reilly *-extensions of monoids to be unit regular, completely regular and orthodox. In addition, we characterize the congruences on generalized Bruck-Reilly *-extension of a monoid.